Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

New characterizations of real hypersurfaces with isometric Reeb flow in the complex quadric

Tom 164 / 2021

Zejun Hu, Jiabin Yin Colloquium Mathematicum 164 (2021), 211-219 MSC: Primary 53C24, 53C40; Secondary 53C42, 53C55. DOI: 10.4064/cm8075-12-2019 Opublikowany online: 4 September 2020

Streszczenie

We prove an integral inequality for compact orientable real hypersurfaces of the complex quadric $Q^n\ (n\ge 3)$ in terms of their shape operator $S$ and Reeb vector field $\xi $. As direct consequences, we obtain new characterizations for real hypersurfaces of $Q^n$ with isometric Reeb flow. Such hypersurfaces have been classified by J. Berndt and Y. J. Suh [Int. J. Math. 24 (2013), art. 1350050, 18 pp.].

Autorzy

  • Zejun HuSchool of Mathematics and Statistics
    Zhengzhou University
    Zhengzhou 450001
    People’s Republic of China
    e-mail
  • Jiabin YinSchool of Mathematical Sciences
    Xiamen University
    Xiamen 361005
    People’s Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek